RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 27, Issue 6(168)  


Fiftieth anniversary of the Union of Soviet Socialist Republics
3

The development of higher education in the USSR during the first three Five-Year Plans
A. F. Lapko
5
The cohomology of Abelian varieties over a nuvber field
M. I. Bashmakov
25
Non-linear potential theory
V. G. Maz'ya, V. P. Havin
67
Some lattice-theoretical properties of groups and semi-groups
M. N. Arshinov, L. E. Sadovskii
139
An analytic construction of degenerating curves over complete local rings
D. Mumford
181

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Sosiety
223
Communications of the Moscow Mathematical Society
Synthesis of optimal controls for pulse-amplitude systems in the problem of minimizing functionals of quadratic type
V. A. Andreev, A. I. Shepelyavyi
225
Certain lattices of metabelian nilpotent varieties of groups
Yu. A. Belov
227
Some generalizations of algebraic $K$-functors
E. M. Beniaminov
229
Projectors in unitary cobordisms that are related to $SU$-theory
V. M. Buchstaber
231
The first factor of the class number of ideals of a cyclotomic field
V. M. Galkin
233
Asymptotic behavior of the $L_p$-norms of differentiated Fourier sums of functions of bounded variation
B. I. Golubov
235
Continuation of equimorphisms in Riemannian geometry
V. A. Efremovich, È. A. Loginov
237
The absence of weak lacunae between ovals of the characteristic surface of a hyperbolic operator
A. B. Mitel'man
239
The analyticity of the solutions of a certain class of second order hypoelliptic equations
O. A. Oleinik, E. V. Radkevich
241
Intertwining operators for induced representations of reductive $p$-adic groups
G. I. Olshanskii
243
A remark on a theorem of D. Mumford
A. B. Pandre
245
The asymptotic behavior of the solutions of general boundary value problems for quasielliptic equations in a cylinder
B. A. Plamenevskii
247
Equations for the boundary layer for a pseudoplastic fluid in the neighborhood of a stopping point
V. N. Samokhin
249
The rank of positivity of lineals of normed spaces with a $J$-metric
V. A. Senderov
251
Factorization of operator-valued functions that are Hölder continuous
A. G. Sergeev
253
Baire's theorem for $H$-closed spaces
V. V. Fedorchuk
254
Lipschitz spaces, and interpolation
V. K. Shalashov
255

Mathematical Events in the USSR
Elizbar Semenovich Tsitlanadze (photo)
Elizbar Semenovich Tsitlanadze (on his sixtieth birthday)
L. A. Lyusternik, V. G. Chelidze, G. S. Chogoshvili
257

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
261

Letters to the Editor
Letter to the Editor
Yu. I. Lyubich
265
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019